# SDR CALA2014111401439

- Difficulty date: November 10, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 43,348 hours, 14,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146A5535Y4
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CRACK FOUND IN SEAT TRACK BATHTUB FITTING AT RT STATION 727B RBL 24.75.  R & R BATHTUB FITTING AT RT STATION 727B RBL 24.75 IAW EA 5320-02076 & SRM 51-40-02.
